Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 44, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 19, 2006, 5:59 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 5:59 PM CDT (22:59 UTC)
- Expired
- Apr 19, 2006, 6:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:00 PM CDT | HAIL 1.75 | Riverside, AL | GOLF BALL SIZED HAIL IN RIVERSIDE. |
| Apr 19, 6:05 PM CDT | FUNNEL CLOUD | Pell City, AL | FUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78. |
| Apr 19, 6:15 PM CDT | HAIL 1.75 | Riverside, AL | GOLF BALL SIZED HAIL IN RIVERSIDE. |
| Apr 19, 6:28 PM CDT | HAIL 0.25 | 4 Nw Talladega, AL | BASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA. |
| Apr 19, 6:28 PM CDT | HAIL 2.75 | 4 Nw Talladega, AL | BASEBALL SIZED HAIL 4 MILES NORTHWEST OF TALLADEGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 192300 TORBMX ALC115-121-192345- /O.NEW.KBMX.TO.W.0044.060419T2259Z-060419T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 PM CDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA THIS INCLUDES THE AREA OF PELL CITY CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA * UNTIL 645 PM CDT * AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RIVERSIDE...OR ABOUT NEAR PELL CITY...MOVING SOUTH AT 20 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... PELL CITY BY 605 PM CDT LOGAN MARTIN LAKE NEAR COUNTRY CLUB ESTATES BY 620 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR EASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3370 8619 3367 8637 3334 8635 3337 8613 $$ MBS/91
1 follow-up statement
000 WWUS54 KBMX 192321 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 621 PM CDT WED APR 19 2006 ALC115-192330- /O.CAN.KBMX.TO.W.0044.000000T0000Z-060419T2345Z/ ST. CLAIR AL- 621 PM CDT WED APR 19 2006 ...THE TORNADO WARNING FOR ST. CLAIR COUNTY IS CANCELLED... THE THREAT FOR TORNADOES IN ST. CLAIR COUNTY HAS ENDED AS THE MAIN STORM HAS MOVED SOUTH OF THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR EASTERN ALABAMA. LAT...LON 3366 8616 3358 8622 3331 8627 3331 8600 $$ ALC121-192345- /O.CON.KBMX.TO.W.0044.000000T0000Z-060419T2345Z/ TALLADEGA AL- 621 PM CDT WED APR 19 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL TALLADEGA COUNTY... AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TALLADEGA...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... TALLADEGA BY 625 PM CDT WALDO BY 630 PM CDT IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR EASTERN ALABAMA. LAT...LON 3366 8616 3358 8622 3331 8627 3331 8600 $$ MBS/91
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:55 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 19, 2:55 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT WED APR 19 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING HOURS. THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS MAY BE SEVERE. WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING. ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS. WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST. A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD POOL ALOFT AND STEEP LAPSE RATES. ACTIVITY SHOULD DIMINISH LATER THURSDAY EVENING. OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS THURSDAY IN THE 80S. FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA. MODELS DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL MOTION ESPECIALLY LATE AFTERNOON AND EVENING. WILL FORECAST LIKELY POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE. HIGHEST POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH. HIGHS FRIDAY 80 TO 85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH. SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER AS WEAK HIGH PRESSURE BUILDS IN. HIGH TEMPERATURES UPPER 70S NORTH TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S. .LONG TERM...MONDAY THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD. WILL GENERALLY KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE PEAK HEATING HOURS. HIGHS IN THE UPPER 70S NORTH AND LOWER 80S SOUTH. OVERNIGHT LOWS MAINLY IN THE 50S. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 82 61 80 / 30 40 30 40 ANNISTON 63 84 62 82 / 30 40 30 30 BIRMINGHAM 65 83 64 81 / 20 50 30 40 TUSCALOOSA 64 85 63 83 / 20 50 30 50 CALERA 64 84 62 82 / 20 30 20 30 AUBURN 65 85 65 83 / 30 30 20 20 MONTGOMERY 64 88 63 84 / 10 30 20 20 TROY 62 87 64 84 / 30 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Apr 19, 2:30 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 230 PM CDT WED APR 19 2006 ALZ011>015-017>050-201930- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 230 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT... MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE. VERY LARGE HAIL UP TO THE SIZE OF SOFTBALLS IS THE MAIN HAZARD WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL. ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH 10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE. SCATTERED THUNDERSTORMS WILL MAINLY DEVELOP AND EXIST ALONG AN OLD OUTFLOW BOUNDARY STRETCHING ACROSS NORTHEAST AND EAST CENTRAL ALABAMA. WITH A VERY UNSTABLE AIRMASS IN PLACE...SOME OF THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AS THE MAIN HAZARD. THESE STORMS WILL WEAKEN AND DIMINISH BETWEEN 9 PM CDT AND 11 PM CDT WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS CAN BE EXPECTED THURSDAY AFTERNOON AND EVENING...THEN AGAIN FRIDAY INTO FRIDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN MOIST AND UNSTABLE. THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING SEVERE THUNDERSTORM DEVELOPMENT. IN ADDITION...AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR THUNDERSTORM DEVELOPMENT. ONCE AGAIN...THESE STORMS MAY DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20. ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH CENTRAL ALABAMA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA. IN ADDITION...A STRONGER UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT PUSHES THROUGH. THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND WILL BE REQUIRED THROUGH 9 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO AUBURN LINE. ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND FRIDAY AFTERNOON AND EVENING. PLEASE STAY TUNED TO LATEST DETAILS CONCERNING THESE POTENTIAL THUNDERSTORMS. MBS/91
In the hours before
Local storm report, Apr 19, 5:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL VALLEY 32.81N 85.17W
04/19/2006 E1.75 INCH CHAMBERS AL PUBLIC
GOLF BALL SIZE HAIL IN VALLEY
0440 PM HAIL LANETT 32.87N 85.21W
04/19/2006 E1.75 INCH CHAMBERS AL PUBLIC
GOLF BALL SIZE HAIL IN LANETT
&&
80Local storm report, Apr 19, 5:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL N CLEVELAND 33.99N 86.57W
04/19/2006 E1.50 INCH BLOUNT AL PUBLIC
PING BALL SIZE HAIL IN THE CITY OF CLEVELAND.
&&
80Local storm report, Apr 19, 5:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL LANETT 32.87N 85.21W
04/19/2006 E2.75 INCH CHAMBERS AL PUBLIC
GOLF BALL TO BASEBALL SIZED HAIL IN LANETT.
0505 PM HAIL 4 N SPRINGVILLE 33.83N 86.48W
04/19/2006 E1.00 INCH BLOUNT AL BROADCAST MEDIA
QUARTER SIZED HAIL COVERING THE GROUND IN PINE MOUNTAIN.
0510 PM HAIL ASHVILLE 33.83N 86.26W
04/19/2006 E0.75 INCH ST. CLAIR AL AMATEUR RADIO
PENNY SIZED HAIL IN ASHVILLE...FUNNEL NEAR ASHVILLE WEST
OF I-59.
&&
DCWLocal storm report, Apr 19, 5:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 2 E ODENVILLE 33.69N 86.36W
04/19/2006 ST. CLAIR AL EMERGENCY MNGR
TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.
&&
DCWLocal storm report, Apr 19, 5:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E ODENVILLE 33.69N 86.35W
04/19/2006 E0.75 INCH ST. CLAIR AL AMATEUR RADIO
PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY
ROAD 22.
&&
DCWSpecial weather statement, Apr 19, 5:54 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 554 PM CDT WED APR 19 2006 ALZ047-192330- LEE- 554 PM CDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 630 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES WEST OF SMITHS...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SMITHS THROUGH 630 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. 10/ARM
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 12:13 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 62 min |
| Apr 19, 1:11 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 49 min |
| Apr 19, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 45 min |
| Apr 19, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 58 min |
| Apr 19, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
| Apr 19, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 67 min |
| Apr 19, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 55 min |
| Apr 19, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 40 min |
| Apr 19, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 66 min |
| Apr 19, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 50 min |
| Apr 19, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 41 min |
| Apr 19, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 67 min |
| Apr 19, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 21 min |
| Apr 19, 3:59 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 46 min |
| Apr 19, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 69 min |
| Apr 19, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 60 min |
| Apr 19, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 49 min |
| Apr 19, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 33 min |
| Apr 19, 4:37 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 38 min |
| Apr 19, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 61 min |
| Apr 19, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 30 min |
| Apr 19, 5:04 PM CDT | Tornado Warning | BMX | St. Clair | 56 min |
| Apr 19, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 21 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 43 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Apr 19, 5:55 PM CDT | Flash Flood Warning | BMX | Blount | 3 hr |
| Apr 19, 6:26 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 64 min |
| Apr 19, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 60 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 40 min |
| Apr 19, 6:45 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 60 min |
| Apr 19, 6:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 56 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 20 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.